Journal d’Analyse Mathématique

, Volume 57, Issue 1, pp 64–119

A density version of the Hales-Jewett theorem

  • H. Furstenberg
  • Y. Katznelson
Article

DOI: 10.1007/BF03041066

Cite this article as:
Furstenberg, H. & Katznelson, Y. J. Anal. Math. (1991) 57: 64. doi:10.1007/BF03041066

Copyright information

© Hebrew University of Jerusalem 1991

Authors and Affiliations

  • H. Furstenberg
    • 1
  • Y. Katznelson
    • 2
  1. 1.Landau Center for Analysis Institute of MathematicsThe Hebrew University of JerusalemJerusalemIsrael
  2. 2.Department of MathematicsStanford UniversityStanfordUSA